# SDR FDEA201102220675

- Difficulty date: February 22, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 24,813 hours, 12,881 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AT APPROX 60KTS, GOT A SMOKE INDICATIONS IN THE EQUIPMENT BAY  FOLLOWED BY MAIN DECK SMOKE INDICATIONS.  THERE WAS SMOKE IN THE COCKPIT.  R & R NR 1 AND NR 2 PACK COALESCER SOCKS IAW MM 21-51-16-03.    R & R AVIONICS COOLING FILTER IAW MM 21-21-16-04.
